Differential and Integral Equations

Convergence of an approximation scheme for computing motions with curvature dependent velocities

Laurent Vivier

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 13, Number 10-12 (2000), 1263-1288.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061126

Mathematical Reviews number (MathSciNet)
MR1785707

Zentralblatt MATH identifier
0983.65112

Subjects
Primary: 65M70: Spectral, collocation and related methods
Secondary: 35A35: Theoretical approximation to solutions {For numerical analysis, see 65Mxx, 65Nxx} 35K55: Nonlinear parabolic equations 49L25: Viscosity solutions 65M12: Stability and convergence of numerical methods

Citation

Vivier, Laurent. Convergence of an approximation scheme for computing motions with curvature dependent velocities. Differential Integral Equations 13 (2000), no. 10-12, 1263--1288. https://projecteuclid.org/euclid.die/1356061126.


Export citation